# SDR A6WA200640009

- Difficulty date: January 17, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 4,141 hours, 3,736 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Loop
- Part number: 356124310
- Condition: Failed
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB (ANTI-ICE DUCT OVERHEAT) MESSAGE ILLUMINATED ALSO ON OVERHEAD PANEL WING (OVHT) CAPTION (ON) ON SYNOPTIC PAGE (ANTI-ICE) INDICATED FUSELAGE IN RED.  REMOVAL AND REPLACED AFT LT LOOP IAW AMM ON W/O 92640 GROUND RAN AIRCRAFT, OPS CHECKED ANTI-ICE DUCT, LT SIDE OK AT THIS TIME.  (K)
